I was recieving velban as chemo from 1982-1998. pretty consistantly bi-yearly to yearly. it is now aprox 14 yrs on/off later and have been having issues like teeth breaking, jaw pain, bone pain, blood pressure, anemia, lethargic and if you mix the depression into the mix... it is pretty close to effects from the during use area. Im not finding any post long term use side effects & was wondering .. #1 if anyone knows of people on velban at length.. #2 if there are any studies and/or findings on the subject? thx
15 Jan 2012
tw92, I may not be of any help to you other than to offer you advice on mentioning ANEMIA to your doctor - don't. He or she may try to give you an E.S.A. This is a SNAKE OIL that was given me and the side effects are worse than the original malady.
Use DRUGS.COM or simply Wikipedia it to research them and you will see how dangerous they are.
As far as duration of your side effects. The dirty little secret that only victims of these drugs know - is that the manufacturers will not and don't have to mention the longevity of the side effects of their products.
I was given an E.S.A. by an unethical doctor with a sadistic assistant three years ago and still feel side effects and now have the specter of a stroke or heart attack hanging over me and no medical professional or government official will raise a hand.
I understand your situation, and you have my empathy.
I apologize for not being able to help you otherwise.
I do hope things turn around for you my friend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my friend has been on pain pills for two years, and i was just wandering what the long term effects were. how do you know when the drug is starting ...
1 answer • 26 Mar 2010
about all of the listed side effects... My quailty of life has tanked,, and my blood pressure is not any better... I was just fine, no pain nor sinus ...
2 answers • 3 Jun 2010
I do not and have not slept much at night for 15 years and carbamazepine helps A LOT but am worried about the LONG term side effects.
1 answer • 11 Nov 2011
It's been two years since I had chemo and my legs ache when I walk for a short time
1 answer • 21 Oct 2013